• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

RISPERIDONE by injection

Gail

Gail

Well-known member
Joined
Nov 13, 2009
Messages
272
Location
In la la land
#1
im on this and its been mentioned to me that i may find it better to go on the injection form of this just wondered if anyone else has had experience of this
 
A

AuroraBlues

Active member
Joined
Nov 21, 2009
Messages
32
#2
I was on the tablets.

As a woman, can i ask you how you find risperidone?

Why have they suggested you have an injection instead?

I had to change because it totally messed my system up. At 4mg i was lactating like i was heavilly pregnant, getting spots like a teenager, it stopped my periods and it felt like i had eternal PMS.

Apologies if i'm derailing your OP

Aurora :)
 
Gail

Gail

Well-known member
Joined
Nov 13, 2009
Messages
272
Location
In la la land
#3
im on 6mg a day. it was just mentioned to me . I find it ok
just wondered if you had to be on a minimum dosage of it tobe given the jab. i have issues a round taking meds a lot of the time think that was why its been suggested
 
R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
14,910
Location
london
#4
A women friend is on rispiridone injections, as it's water soluble they need a large needle which she doesn't like, it's effecting her periods

I'm getting pissed off with this rispiridone because it's effecting our sex life, she's putting on weight

Beginning to regret calling the mental health team when she attacked me with a hammer

At the same time i think she needs something
 
Thread starter Similar threads Forum Replies Date
F Psychiatric Drugs/Medications 17

Similar threads